American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B47) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 92 found      Go to page: 1 2 3 4

[31] Mohamed Barraa and Mohamed Boumazgour. Inner derivations and norm equality. Proc. Amer. Math. Soc. 130 (2002) 471-476. MR 1862127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jing Wu. Local derivations of reflexive algebras II. Proc. Amer. Math. Soc. 129 (2001) 1733-1737. MR 1814104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jesús Bastero, Mario Milman and Francisco J. Ruiz. On the connection between weighted norm inequalities, commutators and real interpolation. Memoirs of the AMS 154 (2001) MR 1848159.
Book volume table of contents   

[34] M. Hladnik, M. Omladic and H. Radjavi. Products of roots of the identity. Proc. Amer. Math. Soc. 129 (2001) 459-465. MR 1707518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Dragoljub Keckic. Orthogonality of the range and the kernel of some elementary operators. Proc. Amer. Math. Soc. 128 (2000) 3369-3377. MR 1777581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Mohamed Barraa and Steen Pedersen. On the product of two generalized derivations. Proc. Amer. Math. Soc. 127 (1999) 2679-2683. MR 1610904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Danko R. Jocic. Integral representation formula for generalized normal derivations. Proc. Amer. Math. Soc. 127 (1999) 2303-2314. MR 1486737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Steen Pedersen. Anticommuting derivations. Proc. Amer. Math. Soc. 127 (1999) 1103-1108. MR 1443402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] A. Mazouz. On the range and the kernel of the operator $X\mapsto AXB-X$. Proc. Amer. Math. Soc. 127 (1999) 2105-2107. MR 1487327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Matej Bresar and Peter Semrl. On locally linearly dependent operators and derivations. Trans. Amer. Math. Soc. 351 (1999) 1257-1275. MR 1621729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Charles Burnap and Alan Lambert. Controlling and supporting sets in operator algebras. Proc. Amer. Math. Soc. 127 (1999) 1357-1362. MR 1600112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Li Jiankui. Complete positivity of elementary operators . Proc. Amer. Math. Soc. 127 (1999) 235-239. MR 1458254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Qin Wang and Jinchuan Hou. Point-spectrum-preserving elementary operators on $B(H)$. Proc. Amer. Math. Soc. 126 (1998) 2083-2088. MR 1443414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Martin Mathieu. Derivations implemented by local multipliers. Proc. Amer. Math. Soc. 126 (1998) 1133-1138. MR 1452813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] M. Benlarbi Delai, S. Bouali and S. Cherki. Une remarque sur l'orthogonalité de l'image au noyau d'une dérivation généralisée. Proc. Amer. Math. Soc. 126 (1998) 167-171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Sylvie Monniaux and Jan Prüss. A theorem of the Dore-Venni type for noncommuting operators. Trans. Amer. Math. Soc. 349 (1997) 4787-4814. MR 1433125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Paul S. Muhly and Jingbo Xia. Commutator ideals and semicommutator ideals of Toeplitz operators associated with flows II. Proc. Amer. Math. Soc. 125 (1997) 3313-3319. MR 1402876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Peter Semrl. Local automorphisms and derivations on $\mathcal{B}(H)$. Proc. Amer. Math. Soc. 125 (1997) 2677-2680. MR 1415338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] M. Cabrera and J. Martínez. Inner derivations on ultraprime normed algebras. Proc. Amer. Math. Soc. 125 (1997) 2033-2039. MR 1389506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jun Zhu and Changping Xiong. Bilocal derivations of standard operator algebras. Proc. Amer. Math. Soc. 125 (1997) 1367-1370. MR 1363442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Gilles Pisier. A polynomially bounded operator on Hilbert space which is not similar to a contraction. J. Amer. Math. Soc. 10 (1997) 351-369. MR 1415321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Jing Wu. Local derivations of reflexive algebras. Proc. Amer. Math. Soc. 125 (1997) 869-873. MR 1363440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Lajos Molnár and Peter Semrl. Local Jordan *-derivations of standard operator algebras. Proc. Amer. Math. Soc. 125 (1997) 447-454. MR 1350958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] De Guang Han and Shu Yun Wei. Local derivations of nest algebras . Proc. Amer. Math. Soc. 123 (1995) 3095-3100. MR 1246521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Jun Zhu. Local derivation of nest algebras . Proc. Amer. Math. Soc. 123 (1995) 739-742. MR 1231047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Fuad Kittaneh. Normal derivations in norm ideals . Proc. Amer. Math. Soc. 123 (1995) 1779-1785. MR 1242091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Jörg Eschmeier and Mihai Putinar. The finite fibre problem and an index formula for elementary operators . Proc. Amer. Math. Soc. 123 (1995) 743-746. MR 1219725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Pei Xin Chen. $\sigma$-weakly closed modules of certain reflexive operator algebras . Proc. Amer. Math. Soc. 123 (1995) 1751-1756. MR 1246534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] M. V. Velasco and A. R. Villena. Continuity of random derivations . Proc. Amer. Math. Soc. 123 (1995) 107-120. MR 1217455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] A. R. Villena. Stochastic continuity of random derivations on $H\sp *$-algebras . Proc. Amer. Math. Soc. 123 (1995) 785-796. MR 1223522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 92 found      Go to page: 1 2 3 4